| Model Number |
MMT-722NAS |
| Medical Device Problem Codes |
Patient Device Interaction Problem (4001); Priming Problem (4040)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/29/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone call that the insulin squirts from cannula when priming it had happened once or twice.Customer¿s blood glucose level was unknown.Customer stated that the crack in reservoir area top out of the o ring.The device will not be returned for analysis.